Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I went today to a plastic surgeon to see what I can do about my pimples. He said I can either do creams, pills, or chemical peels. He recomended chemical peels and said that I would be cleared up in a month, so thats the one I chose. Before I left he gave me 5 little tubes of Tazorac so I can try. It says 0.05% gel. But after reading peoples experience from it I am really scared to try it. I read that it makes u break out bad. If the chemical peels are going to make me acne free there is no reason to try it right??

Share this post


Link to post
Share on other sites

BRO...IM TELLIN THIS TO U AS AN ADVICE GIVER...THROW THE TAZORAC OUT THE WINDOW...I hate(literally despise) topical acne creams...They do shit..unless u have like one pimple...It doesnt help at all...My advice wuld be to go to a derm and ask for antibiotics...lata

Share this post


Link to post
Share on other sites

BRO...IM TELLIN THIS TO U AS AN ADVICE GIVER...THROW THE TAZORAC OUT THE WINDOW...I hate(literally despise) topical acne creams...They do shit..unless u have like one pimple...It doesnt help at all...My advice wuld be to go to a derm and ask for antibiotics...lata

:clap:

or better yet accutane :dance:

Share this post


Link to post
Share on other sites

i've been on tazorac for about a week and a half now, and i've already started to see big improvements. i only had mild, but stubborn acne to start with, and thus far Taz has evened my complexion out while reducing the number of pimples i get. i am having a little bit of trouble with dryness and flakes as my skin is still getting used to the medication, but all in all my Tazorac experience has been terrific thus far.

i personally didn't have a great experience with antibiotics, cause what they would do is make my skin look really great for the first few months while the antibiotics worked (if it worked that is)... but then after I became immune to the medication, my skin would revert back to it's old self, and in some cases even worse then when I started taking the medication.

Share this post


Link to post
Share on other sites

Well it depends on how bad ur skin is...Mines moderate and im on accutane...If it really bothers u that much...go for it man..and it will be gone forever...haha...only 4 months away from clear skin...i cant wait

Share this post


Link to post
Share on other sites

tazorac ruind my face it made me so red that it was horrible u could tell how bd it was my neck would be plain and pale and my face would be red as hell it sucked worse topical ever i think

Share this post


Link to post
Share on other sites

tazorac ruind my face it made me so red that it was horrible u could tell how bd it was my neck would be plain and pale and my face would be red as hell it sucked worse topical ever i think

INDEED!! :clap:

Share this post


Link to post
Share on other sites

I used it for like 12 weeks and just kept breaking out.But everyone is different.i would say NO.I didnt start breaking out until 3 weeks after using it.good luck.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×